University Links: Home Page | Site Map
Covenant University Repository


Okagbue, H. I. and Anake, T. A. and Oguntunde, P.E. and Opanuga, A. A. (2021) NEAR EXACT QUANTILE ESTIMATES OF THE BETA DISTRIBUTION. Advances and Applications in Statistics, 70 (1). pp. 109-128. ISSN 0972-3617

[img] PDF
Download (152kB)
Official URL:


We propose a near exact equation that links the quantile function and its quartiles of beta distribution (BD). This is done with the use of quantile mechanics approach whereby the probability density function of beta distribution is transformed into second order nonlinear ordinary differential equations whose solutions give the required inverse cumulative distribution function of the distribution. The median can easily be obtained from the proposed equations. Further efforts are required to refine and simplify the results. The results from this paper will greatly affect the way, beta distribution is used in engineering, in general, and wireless communications, in particular. Furthermore, the results obtained are very close the machine values.

Item Type: Article
Subjects: Q Science > QA Mathematics
Divisions: Faculty of Engineering, Science and Mathematics > School of Mathematics
Depositing User: nwokealisi
Date Deposited: 14 Feb 2023 08:57
Last Modified: 14 Feb 2023 08:57

Actions (login required)

View Item View Item